# SDR UIEA2020013090140

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,048 hours, 19,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AIRFLOW WITH BOTH PACKS OPERATING.  BOTH LT AND RT PACKS OPERATION WAS CHECKED. OPS CHECKED NORMAL IAW TASK 21-51-00/501.
